# SDR 9502979928

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Cracked
- Location: Fs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK IN FLIGHT DECK SUB FLOOR FS 148 AT RBL 12.  REPAIRED PER EA 99-093499.
